# SDR CA070214004

- Difficulty date: February 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 12,387 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 5A10204
- Condition: Broken
- Location: Cylinder Head
- Part time: 1,541 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, AN ENGINE VIBRATION WAS FELT. A PRIORITY LANDING WAS REQUESTED. CYLINDER EXHAUST VALVE NR 3 FOUND BROKEN AT THE VALVE HEAD. CYLINDER SA10200, S/N AM1376 INSTALLED. OTHER VALVES INSPECTED AND REPLACED VALVES SA10204 ON CYLINDER NR 4 AND NR 2.  (TC NR 20070214004)
